# SDR C2XA08RI141

- Difficulty date: September 26, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 21,820 hours, 16,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE RIC MX FOUND FORWARD EMERGENCY LIGHT STRIP NOT ILLUMINATING.  MX RECONNECTED LOOSE WIRING AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
